# SDR AALA20071402

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: N14FF104
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT T127/04AUG JFK TO SAN - NR 2 ENGINE INDICATED HIGH ENGINE GAS TEMPERATURE AND COMPRESSOR STALLED.  LANDED IAD WITHOUT INCIDENT.  REPLACED POWER LEVEL ANGLE TRANSDUCER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
